# SDR A6WA201240171

- Difficulty date: January 6, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 25,373 hours, 23,409 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 584AB CHAFED ON L/E.  REPAIRED IAW REO 601R-57-52-1833.  FOUND TO BE WITHIN SERVICEABLE LIMITS.
